# SDR SWAA2025091915380

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 52,603 hours, 36,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD L/H EMERGENCY LIGHTING BATTERY PACK FAILED THE CAPACITY CHECK.   REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
